# SDR A6WA200640313

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Spoiler Pcu
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED ROLL FLAPS 45 AIRSPEED MANEUVERING OR GREATER, R-TURN 10-15 DEGREES BANK ANGLE AIRCRAFT CONTINUES TO ROLL INTO TURN.  INSPECTED RIGHT SPOILER OUTBOARD PCU AND FOUND CANNON PLUG LOOSE.  RESECURED AND PERFORMED OPS CHECK OF RT SPOILERON IAW AMM 27-60-00.  OPS CHECK GOOD.  (M)
